# SDR YENA2025011600053

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,428 hours, 33,098 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON ATTACHMENT FITTINGS ON UPPER FASTERNER HOLE ON AFT FITTING ON RH MAIN LANDING GEAR ( 1EA ); (RESOLVED ON W/O: 1347560 TASKCARD: NR-00045) REF AEROMAN W.O. 2024 413/1 NR 2024-748954 * PERFORMED PERMANENT REPAIR LOCATED ON RH AND LH MLG DOOR ACTUATOR FITTINGS I.A.W EC.NO A25-018-01, EA 53-9065-24 PART #1 THRU PART #9 AND RDAF 81507163/004/2024#B, THIS PERMANENT REPAIR IS CATEGORY B AND INSPECTION IS REQUIRED AT THRESHOLD: 82,800 FC/165,600 FH (VALID FROM 0 FC/FH ), INTERVAL: TBD, METHOD OF INSPECTION: TBD FUR-A320-32-01973.
